# SDR VNAA202312010015

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 601R3180831
- Condition: Corroded
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116507 DISCREPANCY: INTERCOSTAL BETWEEN DATUM 7 AND 8 BETWEEN F.S. 320.00 AND F.S. 327.00 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED CLEAT I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
